MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL INTRAFX ADVBR SCW9X30 W/LGSHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL INTRAFX ADVBR SCW9X30 W/LGSHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 254808
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cruciate ligament repair surgical procedure the intrafx advbr scw9x30 w/lgshth device did not function and the screw broke.After connecting with the generator, the device did not function at all and the screen did not show any alert code.When the screw was inserted, the screw was broken, all the pieces were removed from the patient.Another like device was used to complete the procedure.There was no reports of delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.D10: concomitant devices: barrel tornado burr 4.0mm 5pk and unk - shaver handpiece.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the complaint device was implanted in the patient, therefore not returned to j&j medtech orthopaedics and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
INTRAFX ADVBR SCW9X30 W/LGSHTH
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21283463
Report Number1221934-2025-00446
Device Sequence Number7961806
Product Code MAI
UDI-Device Identifier10886705026753
UDI-Public(01)10886705026753(10)226L681(17)260930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number254808
Device Lot Number226L681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown